MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 3 TO 1 DERMACARRIER; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 3 TO 1 DERMACARRIER; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219501300
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet.Once the product is returned and the investigation is complete, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that during incoming inspection, one unit of derma carriers had a foreign substance.There was no patient involvement.Due diligence is complete.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute to a serious injury or a reportable malfunction.The initial report was forwarded in error and should be voided as packaging is conforming and meets specifications.
 
Additional Manufacturer Narrative

Brand Name
3 TO 1 DERMACARRIER
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23818317
Report Number0001526350-2025-01580
Device Sequence Number21178814
Product Code FZW
UDI-Device Identifier00889024378780
UDI-Public(01)00889024378780(17)300212(10)80647782
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00219501300
Device Lot Number80647782
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown